A lot has happened since September. I have moved house and got a new vet nursing job 5 minutes from home. I let go of the Keto way of eating at Christmas time and never picked it back up but have for the last couple of months been paying close attention to what I put in my mouth and have been reducing carbs and sugar, having a cheat day on a Saturday where I can eat what I want. The weight is slowly dropping but not nearly as much as I’d like it to.
I’ve been having the boys separately on a Saturday and Sunday every other week. My eldest I’ve been having a break from and we are about to start some play therapy with a psychologist to work on our relationship. I am hoping his father will also agree to him having individual sessions with the therapist to deal with his emotions and anger but this hasn’t been agreed upon yet. Separate visits with the younger two have been going really well, they are so different on their own. I took them all out for an afternoon tea recently and it was a nightmare and reinforced that I do not want them to visit together as they just gang up on me and it makes for a very unpleasant experience.
My mental health remains stable. I still take Amisulpride for my moods and impulsivity and am taking a magnesium supplement to help with sleep and stress. I have recently noticed some probable side effects from the Amisulpride which are now being investigated. My prolactin is quite high so I’ve been referred to an endocrinologist. They wanted me to stop the Amisulpride for a week to see if that would change my levels but I refused to stop cold turkey after a previous bad experience doing this. So I’m waiting to see someone now and may need an MRI to rule out a prolactinoma (pituitary gland tumour). Hoping it’s just the medication and can be reversed by weaning off.
My wonderful man and I are still going strong despite the physical distance now between us. We see each other as often as we can and we talk on the phone at least twice a day. He is still my rock and I am grateful to have him in my life 🙂